# SDR COMA0570070

- Difficulty date: June 17, 2005
- Submitted: June 22, 2005
- Operation: Air carrier
- Aircraft: N340CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10062
- Aircraft time: 7,435 hours, 5,601 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Fitting
- Part number: CC670171135
- Condition: Cracked
- Location: Spoilers
- Part time: 7,435 hours, 5,601 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MULTI-FUNCTION SPOILER CENTER HINGE FITTING CRACKED IN HALF.  REMOVED CRACKED FITTING AND INSTALLED NEW FITTING P/N CC670-17113-5 IAW CRJ AMM 57-73-27-400-801-A01.
